# SDR 2022FA0000704

- Difficulty date: November 20, 2022
- Submitted: November 20, 2022
- Operation: General aviation
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 123,903 hours, 22,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Corroded
- Location: Bs 720-742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CORROSION ON INTERNAL TEAR STRAP, BETWEEN STA 720 AND STA 742 AND BETWEEN STR 35R AND STR 35L.
